# SDR MALA110211

- Difficulty date: August 9, 2011
- Submitted: August 20, 2011
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 9,189 hours, 5,927 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Misinstalled
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TRACK INTERCONNECT STRUCTURE HAS BEEN CUT INTO BY THE DOOR CABLE IMPROPERLY INSTALLED ON PULLEY.	 REPAIRED AFT CARGO DOOR TRACK INTERCONNECT STRUCTURE IAW EO R53145 AND BBD REO 690-53-61-195.
